# SDR HEEA954797

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 214070966101
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT WORN BEYOND LIMITS.   PART RECEIVED INSTALLED ON AIRCRAFT.
